# SDR MALA060001

- Difficulty date: January 4, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 15,463 hours, 16,776 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Unknown
- Location: Yoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK FOR SLIGHT UNCOMMANDED PITCH FELT IN THE YOKE.  NO FURTHER INFORMATION AT THIS TIME.
